# SDR DALA2016042503296

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 65,936 hours, 48,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 20ED INOPERATIVE.  A NEW PIN WAS INSTALLED ON THE CONNECTOR AT SEAT 20ED.  THE LIGHTS CHECKS OK.
